Alert archive / Indiana / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 2, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Feb 19, 2026, 4:13 AM EST for Cass County, Fulton County, Miami County, Indiana. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 19, 2026, 4:13 AM EST (09:13 UTC)
- Expired
- Feb 19, 2026, 5:00 AM EST
- In force
- 47 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Cass County, IN, Fulton County, IN, Miami County, IN
The radar
The Northern Indiana radar (KIWX), 76 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 19, 4:30 AM EST | HAIL 1 | Hoover, IN | EM sent picture of at least quarter size hail. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3218 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
747
WUUS53 KIWX 190913
SVRIWX
INC017-049-103-191000-
/O.NEW.KIWX.SV.W.0002.260219T0913Z-260219T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
413 AM EST Thu Feb 19 2026
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
Southeastern Fulton County in north central Indiana...
Northern Cass County in north central Indiana...
Northwestern Miami County in north central Indiana...
* Until 500 AM EST.
* At 413 AM EST, a severe thunderstorm was located near Logansport,
moving northeast at 45 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Logansport, Peru, Rochester, Royal Center, Mexico, Erie, Denver,
Fulton, Macy, Clymers, Nyena Lake, Leases Corner, Deedsville,
Hoover, Lake Manitou, Lucerne, Chili, Stockdale, New Waverly, and
Athens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4082 8657 4107 8618 4100 8594 4080 8594
4069 8645 4070 8645
TIME...MOT...LOC 0913Z 241DEG 41KT 4081 8641
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Andersen2 follow-up statements
883
WWUS53 KIWX 190931
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
431 AM EST Thu Feb 19 2026
INC017-049-103-191000-
/O.CON.KIWX.SV.W.0002.000000T0000Z-260219T1000Z/
Fulton IN-Cass IN-Miami IN-
431 AM EST Thu Feb 19 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EST
FOR SOUTHEASTERN FULTON...NORTHEASTERN CASS AND NORTHWESTERN MIAMI
COUNTIES...
At 431 AM EST, a severe thunderstorm was located 7 miles northwest of
Mexico, or 10 miles south of Rochester, moving northeast at 45 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Rochester, Mexico, Erie, Denver, Fulton, Macy, Chili, Stockdale,
Nyena Lake, Deedsville, Athens, Twelve Mile, Metea, Hoover, Fletcher,
Lake Manitou, Gilead, Marshtown, and Disko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4093 8638 4107 8618 4100 8594 4080 8594
4077 8623 4085 8635
TIME...MOT...LOC 0931Z 241DEG 41KT 4091 8617
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Andersen289
WWUS53 KIWX 190947
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
447 AM EST Thu Feb 19 2026
INC017-049-103-191000-
/O.CON.KIWX.SV.W.0002.000000T0000Z-260219T1000Z/
Fulton IN-Cass IN-Miami IN-
447 AM EST Thu Feb 19 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EST
FOR SOUTHEASTERN FULTON...NORTHEASTERN CASS AND NORTHWESTERN MIAMI
COUNTIES...
At 447 AM EST, a severe thunderstorm was located near Akron, or 9
miles west of North Manchester, moving northeast at 45 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Rochester, Mexico, Denver, Fulton, Macy, Chili, Stockdale, Nyena
Lake, Deedsville, Athens, Twelve Mile, Lake Manitou, Gilead, and
Disko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4100 8628 4107 8618 4100 8594 4080 8594
4081 8615 4087 8627
TIME...MOT...LOC 0947Z 241DEG 41KT 4100 8595
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
AndersenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 19, 2:50 AM EST, 1 hour 23 minutes earlier. Its key messages:
- Highs in the 60s today are within 5 degrees of record levels.
- Thunderstorms will be possible on today. A mostly marginal risk for severe weather exists mainly during this afternoon and into the evening with gusty winds, hail, and possibly a tornado as the main threats.
- Cooler air arrives Friday with snow becoming more likely, especially by Sunday morning.
Area forecast discussion, Feb 19, 2:50 AM EST, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 250 AM EST Thu Feb 19 2026 .KEY MESSAGES... - Highs in the 60s today are within 5 degrees of record levels. - Thunderstorms will be possible on today. A mostly marginal risk for severe weather exists mainly during this afternoon and into the evening with gusty winds, hail, and possibly a tornado as the main threats. - Cooler air arrives Friday with snow becoming more likely, especially by Sunday morning. && .DISCUSSION... Issued at 159 AM EST Thu Feb 19 2026 One last day of much above normal temperatures in this stretch of warmth within a southwesterly flow aloft as a trough pushes southeasterly into the region with highs today in the mid 50s to mid 60s for southern portions of our CWA. A few convective showers with a few rumbles of thunder will be possible this morning especially over our southwestern and southern portions of the CWA but the better chances for thunderstorms will be later this afternoon into the evening hours as the better lift associated with the trough pushes into the area. Current 07z regional radar imagery does have a couple of thunderstorms developing over central IL over Vermillion and Champaign Counties. These will slowly push to the northeast into our southwestern counties over the next several hours this morning. Current dew points over the area are in the low 30s but we will see an influx in moisture pushing northward into the area today with dew points increasing into the mid 50s especially for our southern tier of counties later this afternoon. SPC currently has a majority of our CWA under a marginal risk for severe thunderstorms for their latest Day 1 convective outlook. There is also a fairly small sliver of slight risk in place for our most southern tier of counties. The main threats will be gusty outflow winds, small hail, and even a tornado or two would be possible. The one limiting factor seems to be the instability as surface based CAPE is very limited but the MUCAPE values are around 300-450 J/Kg. Bulk shear values will be sufficient for some organization with 35 to 45 knot values. The most likely time for any strong to severe thunderstorms will be from about 3 PM to 9 PM EST. Colder temperatures will begin to push into the region from the northwest on Friday and highs will only get into the low 40s to low 50s for our far southeastern portion of the area. Lows by Saturday morning will get back down into the low 30s to upper 20s. Light rain showers mainly north of US-30 will begin to change over to snow showers by Friday evening. High temperatures over the weekend will remain in the low to mid 30s with lows in the upper 20s each morning. Another trough will move through late Saturday through Sunday and will bring another chance for snow showers across the area. This will also bring another reinforcing shot of colder air for Monday with highs in the lower 30s and low temperatures on Monday and Tuesday mornings only in the low 20s to upper teens. Of course, this will not seem so bad compared to the very cold we had at the beginning of the month. Broad ridging across the central CONUS will begin to push eastward into the region once again by Tuesday and we will see another warming trend into the middle of next week with highs warming into the mid and upper 40s with a few locations near 50 degrees on Wednesday and Thursday. Chances for more rainfall will increase for the end of next week with another trough making residence over the Great Lakes region. && .AVIATION /06Z TAFS THROUGH 06Z FRIDAY/... Issued at 1155 PM EST Wed Feb 18 2026 Models continue to struggle with low level moisture surge over cold ground later this morning ahead of next trough/low pressure system. Several 00Z hi-res models have backed off fog/stratus development, especially for KSBN and plan to go with just a prevailing 2 kft stratus there during the late morning/afternoon. For KFWA, still think there is a good chance for showers (maybe even a storm) during the late morning and the added moisture could bring a brief period of IFR cigs/vis but confidence remains low. Much better chance for rain at both sites Thursday evening as the primary surface low lifts through the area. Most guidance holds ceilings in MVFR category. Thunderstorms are possible but confidence in coverage and timing is very low so will hold off on including thunder for now. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...None. OH...None. MI...None. MARINE...None. && DISCUSSION...Andersen AVIATION...AGD
Hazardous weather outlook, Feb 18, 3:19 PM EST, 12 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 319 PM EST Wed Feb 18 2026 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-192030- Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte- Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte- Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI- Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 319 PM EST Wed Feb 18 2026 /219 PM CST Wed Feb 18 2026/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A few storms are possible Thursday evening into Thursday night mainly along and south of US 30. Wind gusts would be the primary concern in any storms, although some hail and perhaps a tornado cannot be ruled out. Severe weather chances are low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 3:37 AM EST | Severe Thunderstorm Warning | IWX | Cass, White | 38 min |
| Feb 19, 4:41 AM EST | Special Weather Statement | IWX | Pulaski | 34 min |
| Feb 19, 4:58 AM EST | Severe Thunderstorm Warning | IWX | Huntington, Kosciusko, Miami, Wabash, Whitley | 32 min |
| Feb 19, 5:20 AM EST | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko | 25 min |
| Feb 19, 5:24 AM EST | Severe Thunderstorm Warning | IWX | Kosciusko, Wabash, Whitley | 51 min |
| Feb 19, 5:29 AM EST | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami, Wabash | 31 min |
| Feb 19, 5:45 AM EST | Severe Thunderstorm Warning | IWX | Kosciusko, Wabash | 30 min |
| Feb 19, 5:56 AM EST | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Whitley | 49 min |
| Feb 19, 6:42 AM EST | Severe Thunderstorm Warning | IWX | Allen, DeKalb | 33 min |
| Feb 19, 9:36 AM EST | Special Weather Statement | IWX | Cass | 24 min |
| Feb 19, 9:46 AM EST | Severe Thunderstorm Warning | IWX | Cass, Fulton | 29 min |
| Feb 19, 9:50 AM EST | Severe Thunderstorm Warning | IWX | Pulaski | 25 min |
| Feb 19, 10:11 AM EST | Severe Thunderstorm Warning | IWX | Pulaski | 34 min |
| Feb 19, 10:46 AM EST | Special Weather Statement | IWX | Elkhart | 29 min |
| Feb 19, 10:47 AM EST | Special Weather Statement | IWX | Pulaski | 28 min |
| Feb 19, 12:34 PM EST | Special Weather Statement | IWX | Wabash | 26 min |
| Feb 19, 12:58 PM EST | Severe Thunderstorm Warning | IWX | Huntington, Wabash | 47 min |
| Feb 19, 1:32 PM EST | Special Weather Statement | IWX | Huntington | 28 min |
| Feb 19, 1:39 PM EST | Wind Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 18 more | 29 hr |
| Feb 19, 1:50 PM EST | Severe Thunderstorm Warning | IWX | Adams, Allen, Wells | 25 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.